American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Cristian Virdol. Algebraic cycles on a product of two Hilbert modular surfaces. Trans. Amer. Math. Soc. 362 (2010) 3691-3703. MR 2601605.
Abstract, references, and article information
View Article: PDF

[2] D. I. Wallace. Conjugacy classes of hyperbolic matrices in ${\rm Sl}(n,\,{\bf Z})$ and ideal classes in an order . Trans. Amer. Math. Soc. 283 (1984) 177-184. MR 735415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1